# SDR SWAA2016031149825

- Difficulty date: February 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C26309W23
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL, SUPPORT BRACKET ON OTBD SIDE OF PYLON CRACKED.  R & R BRACKET IAW SRM.
